EconPapers    
Economics at your fingertips  
 

Growth probability in bicolored diffusion limited aggregation

Suemi Rodríguez-Romo, Vladimir Tchijov, Oscar Ibañez-Orozco and Víctor M. Castaño

Physica A: Statistical Mechanics and its Applications, 2005, vol. 347, issue C, 301-313

Abstract: A theoretical analysis of the growth probability measure as well as multifractal dimensions and maximum (minimum) growth probability in the so-called bicolored diffusion limited aggregation (BDLA) model is presented. This model deals with the competing growth of two colored immobile fractal clusters.

Keywords: Growth probability measure; Multifractal dimension; Bicolored diffusion limited aggregation; Fluctuations (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104011057
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:347:y:2005:i:c:p:301-313

DOI: 10.1016/j.physa.2004.08.018

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:347:y:2005:i:c:p:301-313